Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 91, NWS Nashville, TN

June 23, 2015DeKalb County, White County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 23, 2015, 8:27 PM CDT for DeKalb County, White County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 8:27 PM CDT (01:27 UTC)
Expired
Jun 23, 2015, 9:00 PM CDT
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeKalb County, TN, White County, TN

The radar

The Nashville radar (KOHX), 95 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3137 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

389 
WUUS54 KOHX 240127
SVROHX
TNC041-185-240200-
/O.NEW.KOHX.SV.W.0091.150624T0127Z-150624T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
827 PM CDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
  WESTERN WHITE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 900 PM CDT

* AT 826 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  SPARTA...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SPARTA AROUND 840 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BAKERS
CROSSROADS AND DOYLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3584 8568 3595 8581 3604 8558 3605 8538
      3583 8537
TIME...MOT...LOC 0126Z 287DEG 31KT 3594 8564 

HAIL...1.00IN
WIND...60MPH
 
$$
31
1 follow-up statement
297 
WWUS54 KOHX 240144
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
844 PM CDT TUE JUN 23 2015

TNC041-185-240200-
/O.CON.KOHX.SV.W.0091.000000T0000Z-150624T0200Z/
DE KALB TN-WHITE TN-
844 PM CDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN DE KALB AND WESTERN WHITE COUNTIES...

AT 843 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPARTA...
MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SPARTA AROUND 850 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BAKERS
CROSSROADS AND DOYLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3584 8568 3592 8576 3602 8557 3602 8544
      3596 8538 3583 8537
TIME...MOT...LOC 0143Z 302DEG 30KT 3590 8558 

HAIL...1.00IN
WIND...60MPH
 
$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:01 PM CDT, 26 minutes earlier.

Area forecast discussion, Jun 23, 8:01 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
801 PM CDT TUE JUN 23 2015

.UPDATE...
WILL ISSUE A QUICK UPDATE AND INCREASE POPS INTO THE CHANCE
CATEGORY AREA WIDE BETWEEN NOW AND 03Z. ALSO...WILL INCLUDE FOG
ACROSS THE PLATEAU FOR THE AFT MIDNIGHT PERIOD.

WILL ALLOW THE SLIGHT CHANCE TO COVER THE PRECIP CHANCES FROM 03Z
TO 06Z. THE FRONT IS APPROACHING THE KY/TN BORDER AT THIS TIME. IT
IS QUITE WEAK AND THE UPPER RIDGING BUILDING IN FROM THE WEST IS
STRENGTHENING. THEREFORE...THIS ACTIVITY SHOULD DIE OUT AS THE
NIGHT PROGRESSES. HRRR AND ISC BOTH CONCUR.

UPDATE OUT SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 703 PM CDT TUE JUN 23 2015/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION UPDATE...00Z AVIATION DISCUSSION.
SFC FRONT IS EXPECTED TO MOVE S OF MID STATE BY 24/06Z...WHICH WILL USHER IN
SOME DRIER AIR TO THE AREA...BUT BEFORE THAT...DIURNAL DRIVEN ISO SHWRS/TSTMS
SHOULD PERSIST UNTIL AT LEAST 24/02Z-24/03Z. WITH UNCERTAINTIES IN DEVELOPMENT/
IMPACTS OF SHWRS/TSTMS AT PARTICULAR TAF SITES...WILL ADDRESS CURRENTLY WITH
PREVAILING VCTS REMARKS ONLY. SOME MVFR FOG INDUCED VSBYS/CEILINGS POSSIBLE
CKV/BNA AROUND 24/06Z-24/15Z PER SUITABLE DEWPOINT DEPRESSIONS RESULTING
FROM LOW LEVEL MOISTURE POOLING POTENTIAL ALONG WITH LIGHTER WINDS...AIDED
BY POTENTIALLY LOCALLY CLRING SKIES. BEST LOW LEVEL MOISTURE POOLING POTENTIAL
WILL BE NEAR CSV WHERE LIFR TEMPO FOG INDUCED CEILINGS/VSBYS POSSIBLE. WITH
DRIER AIR WORKING INTO MID STATE THRU 24/24Z...BELIEVE POTENTIAL FOR ISO
SHWRS/TSTMS WILL BE OVERALL LESS THAN THIS AFTERNOON'S COVERAGE AND WILL
MENTION ONLY SCT CU...SCT/BKN AC...AND SCT/BKN CI.

PREV DISCUSSION.../ISSUED 404 PM CDT TUE JUN 23 2015/

DISCUSSION...

TEMPS AND DEWPOINTS SOARING AGAIN THIS AFTERNOON...HEAT INDICES
WILL BE BETWEEN 100 AND 104 TODAY. A FEW STORMS HAVE BEEN MOVING
ACROSS NORTHERN KENTUCKY THIS AFTERNOON AHEAD OF A COLD FRONT
SLOWLY MAKING ITS WAY THROUGH THE OHIO VALLEY. MODELS INDICATE IT
WILL MAKE IT FAR ENOUGH SOUTH THIS EVENING TO BRING A FEW ISOLATED
SHOWERS AND THUNDERSTORMS TO MIDDLE TENNESSEE...WITH THE BEST
CHANCE FOR PRECIP IN THE NORTHEAST COUNTIES. SOME STORMS MAY
BECOME STRONG WITH GUSTY WINDS AND HEAVY RAIN. WINDS WILL SHIFT
OUT OF THE NORTH OVERNIGHT TONIGHT BRINGING IN SLIGHTLY DRIER
AIR...WHICH LOOKS TO KEEP OUR DEWPOINTS LOW ENOUGH ON WEDNESDAY TO
ALLOW US TO ONCE AGAIN AVOID A HEAT ADVISORY. HOWEVER, THE HEAT
INDICES ARE STILL EXPECTED TO BE IN THE 100 TO 105 RANGE FOR OUR
SOUTHERN COUNTIES...SO WE'LL CONTINUE TO KEEP AN EYE ON DEWPOINTS
AND TEMPS THROUGHOUT THE DAY IN THAT AREA. WITH WEDNESDAY'S DRIER
AIR COMES LOWER POPS WITH ONLY AN AFTERNOON THUNDERSTORM OR TWO
EXPECTED.

DEWPOINTS RECOVER ON THURSDAY AS A SURFACE HIGH PASSES NORTHEAST
OF THE TENNESSEE VALLEY STIRRING UP A LIGHT SOUTHERLY FLOW AND AN
INCREASE IN MOISTURE OVER MIDDLE TENNESSEE. CONSEQUENTLY EXPECT A
FEW MORE SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND EVENING
ALONG WITH HEAT INDICES AROUND ADVISORY CRITERIA...105 TO 108.
WILL HOLD OFF ON ISSUING AN ADVISORY AT THIS TIME UNTIL CONFIDENCE
IS HIGHER.

PRECIP CHANCES INCREASE AS WE HEAD INTO FRIDAY. AN UPPER TROUGH
WILL DEEPEN OVER THE EASTERN U.S. AND SWING A COLD FRONT THROUGH
THE TENNESSEE VALLEY EARLY SATURDAY MORNING. THIS WILL ALLOW FOR
A GOOD FOCUSING MECHANISM FOR THUNDERSTORM DEVELOPMENT. FRIDAY
AFTERNOON INSTABILITY IS HIGH ENOUGH FOR THUNDERSTORM
DEVELOPMENT...HOWEVER THE FRONT WILL BE LOCATED TO THE NORTH OF
THE CWA DURING THIS TIME...SO ANY STORMS WILL LIKELY SPARK DUE TO
AFTERNOON HEATING. ALONG WITH THE LACK OF A FOCUSING
MECHANISM...ORGANIZATION MAY BE LIMITED BY BULK SHEAR VALUES
LESS THAN 30KTS...HOWEVER SOME SEVERE STORMS WILL STILL BE
POSSIBLE WITH THE AMOUNT OF INSTABILITY IN PLACE. PWATS ARE
IMPRESSIVE DURING THIS TIME FRAME WITH VALUES OF 1.9 TO 2.00
INCHES STILL INDICATED ON BOTH THE NAM AND THE GFS...SO EXPECTING
STRONG...POSSIBLY SEVERE STORMS WITH HEAVY RAINFALL FRIDAY
AFTERNOON AND EVENING.

AS THE FRONT APPROACHES ON SATURDAY MORNING BULK SHEAR VALUES
INCREASE TO AROUND 40KTS. COULD SEE A SPIKE IN THUNDERSTORM
ACTIVITY EARLY SATURDAY MORNING ALONG THE FRONTAL BOUNDARY THEN
COOLER TEMPS DURING THE AFTERNOON WITH MOSTLY CLOUDY SKIES BEHIND
THE FRONT. CONDITIONS DRY OUT GOING INTO SUNDAY AS THE PREVIOUS
SYSTEM CONTINUES OFF TO THE EAST AND LEAVES THE MID STATE WITH
MUCH MORE PLEASANT DEWPOINTS AND HIGH TEMPERATURES. SUNDAY LOOKS
TO BE A GREAT DAY TO GET OUTSIDE AND ENJOY TEMPERATURES AROUND 80
WITH DEWPOINTS IN THE LOW 60S. TEMPERATURES GRADUALLY WARM DURING
THE FIRST HALF OF THE WORK WEEK NEXT WEEK AS A WEAK SURFACE HIGH
MOVES ACROSS THE TENNESSEE VALLEY. A CHANCE OF THUNDERSTORMS
CREEPS INTO THE FORECAST BY TUESDAY.

PREV DISCUSSION... /ISSUED 108 PM CDT TUE JUN 23 2015/

AVIATION UPDATE...
SURFACE FRONT JUST NORTH OF THE OHIO RIVER WILL MOVE SOUTHWARD AS
WE GO THROUGH THE AFTERNOON AND INTO TONIGHT. AM LOOKING FOR A LINE
OF CONVECTION TO FIRE OFF ALONG THE OHIO RIVER 20Z-21Z TIME FRAME
AND SINK SOUTHWARD WITH THE LEADING EDGE ALONG THE TENNESSEE/KENTUCKY
BORDER AROUND 00Z AND CONTINUE SOUTHWARD INTO MIDDLE TENNESSEE DURING
THE EVENING. FOR NOW WILL RUN VICINITY THUNDERSTORMS AT TERMINALS
BUT WILL UPDATE ONCE LINE DEVELOPS AND TRY AND TIME IT A LITTLE
BETTER. ALSO...LOOKING FOR SOME LATE NIGHT FOG.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      74  92  73  96 /  30  20  10  20
CLARKSVILLE    72  89  72  94 /  30  20  10  10
CROSSVILLE     70  86  68  90 /  30  20  10  20
COLUMBIA       74  93  73  97 /  30  20  10  20
LAWRENCEBURG   74  93  73  95 /  30  20  10  20
WAVERLY        73  91  73  95 /  30  20  10  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, Jun 23, 5:04 AM CDT, 15 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
504 AM CDT TUE JUN 23 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-241015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
504 AM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

HEAT INDEX VALUES OF 97 TO 103 DEGREES ARE LIKELY THIS AFTERNOON
FOR AREAS WEST OF THE CUMBERLAND PLATEAU.

STRONG THUNDERSTORMS WILL BE POSSIBLE FOR THE NORTHERN HALF OF
MIDDLE TENNESSEE LATE THIS AFTERNOON AND INTO THE EVENING. THE
MAIN AREA OF CONCERN WILL BE ALONG AND NORTH OF I-40...WITH STRONG
WIND GUSTS AND BRIEF HEAVY RAIN BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAT INDEX VALUES OF 97 TO 103 DEGREES ARE LIKELY FOR AREAS WEST
OF THE CUMBERLAND PLATEAU BOTH WEDNESDAY AND THURSDAY AFTERNOONS.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY INTO
THE MORNING HOURS OF SATURDAY FOR ALL OF MIDDLE TENNESSEE. THE
MAIN THREATS AT THIS TIME LOOK LIKE DAMAGING WIND GUSTS AND HEAVY
DOWNPOURS WHICH COULD LEAD TO SOME LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS MAY BECOME NECESSARY THIS AFTERNOON AND
EVENING...AND AGAIN FRIDAY NIGHT AND SATURDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

27

In the hours before

Special weather statement, Jun 23, 7:58 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
758 PM CDT TUE JUN 23 2015

TNZ063-064-078-240130-
CANNON TN-DE KALB TN-WARREN TN-
758 PM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE KALB...
NORTHWESTERN WARREN AND NORTHEASTERN CANNON COUNTIES UNTIL 830 PM
CDT...

AT 756 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SMITHVILLE...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTING
STRIKES....BRIEF HEAVY RAINFALL...AND SMALL HAIL WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SMITHVILLE.

LAT...LON 3596 8600 3601 8588 3586 8569 3578 8591
TIME...MOT...LOC 0056Z 328DEG 20KT 3595 8592

31
Special weather statement, Jun 23, 8:05 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
805 PM CDT TUE JUN 23 2015

TNZ028-240130-
WILSON TN-
805 PM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WILSON COUNTY UNTIL 830
PM CDT...

AT 804 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEBANON...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY DOWNPOURS...AND SMALL HAIL MAY BE POSSIBLE
WITH THIS STRONG THUNDERSTORM.

LOCATIONS IMPACTED INCLUDE...
LEBANON AND TUCKERS CROSSROADS.

LAT...LON 3633 8627 3630 8627 3630 8625 3616 8614
      3607 8633 3629 8642 3632 8634 3631 8630
      3633 8630 3634 8628
TIME...MOT...LOC 0104Z 329DEG 20KT 3627 8632

31
Special weather statement, Jun 23, 8:08 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
808 PM CDT TUE JUN 23 2015

TNZ024-240130-
HUMPHREYS TN-
808 PM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR HUMPHREYS COUNTY UNTIL 830 PM
CDT...

AT 807 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WAVERLY...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL WILL BE POSSIBLE
WITH THIS STRONG THUNDERSTORM.

LOCATIONS IMPACTED INCLUDE...
WAVERLY...MCEWEN AND HURRICANE MILLS.

LAT...LON 3615 8792 3615 8791 3620 8764 3620 8759
      3619 8758 3608 8754 3607 8755 3602 8755
      3599 8753 3598 8753 3584 8793
TIME...MOT...LOC 0107Z 329DEG 19KT 3608 8775

31
Local storm report, Jun 23, 8:09 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
809 PM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             HARTSVILLE              36.39N  86.16W
06/23/2015  E0.75 INCH       TROUSDALE          TN   FACEBOOK

&&

EVENT NUMBER OHX1500573

SHAMBURGER
Special weather statement, Jun 23, 8:20 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
820 PM CDT TUE JUN 23 2015

TNZ032-064-065-240145-
PUTNAM TN-DE KALB TN-WHITE TN-
820 PM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE KALB...SOUTH
CENTRAL PUTNAM AND WHITE COUNTIES UNTIL 845 PM CDT...

AT 819 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF SMITHVILLE...MOVING EAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL WILL BE POSSIBLE
WITH THIS STRONG THUNDERSTORM.

LOCATIONS IMPACTED INCLUDE...
SPARTA...SMITHVILLE...DOYLE...BAKERS CROSSROADS AND HAMPTONS
CROSSROADS.

LAT...LON 3585 8570 3600 8588 3609 8527 3583 8532
TIME...MOT...LOC 0119Z 268DEG 30KT 3596 8566

31
Special weather statement, Jun 23, 8:23 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
823 PM CDT TUE JUN 23 2015

TNZ005>011-023>033-056>065-075-077-078-093>095-241200-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD-COFFEE-WARREN-
WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
WAYNESBORO...LAWRENCEBURG...PULASKI
823 PM CDT TUE JUN 23 2015

...HOT AND HUMID CONDITIONS TO CONTINUE THIS WEEK...

HOT AND HUMID WEATHER IS EXPECTED ACROSS MIDDLE TENNESSEE THIS
WEEK. WITH HIGH TEMPERATURES IN THE 90S...COMBINED WITH AMPLE
MOISTURE...AFTERNOON HEAT INDEX READINGS FROM 97 TO 104 DEGREES
CAN BE EXPECTED THROUGH WEDNESDAY. EVEN HIGHER HEAT INDEX VALUES
OF 105 TO 108 DEGREES COULD OCCUR AT A FEW LOCALES ACROSS WESTERN
PORTIONS OF MIDDLE TENNESSEE ON THURSDAY. A HEAT ADVISORY MAY
BECOME NECESSARY BY THURSDAY.

THE COMBINATION OF HEAT AND HUMIDITY WILL BE VERY DANGEROUS THIS
WEEK. IF OUTDOORS...REMEMBER TO WEAR LIGHT COLORED AND LIGHTWEIGHT
CLOTHING...DRINK PLENTY OF WATER...AVOID ALCOHOL...AND GET TO A
COOL PLACE IF SIGNS OF HEAT STRESS APPEAR. LIMIT OUTDOOR ACTIVITY
TO THE MORNING HOURS IF POSSIBLE AS WELL.

NEVER LEAVE CHILDREN OR PETS IN A VEHICLE...EVEN IF FOR A FEW
MINUTES. BEAT THE HEAT...CHECK THE BACKSEAT.

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:07 PM CDTSpecial Weather StatementOHXRutherford23 min
Jun 23, 7:13 PM CDTSevere Thunderstorm WarningOHXRutherford32 min
Jun 23, 7:20 PM CDTSpecial Weather StatementOHXTrousdale25 min
Jun 23, 7:24 PM CDTSpecial Weather StatementOHXMaury36 min
Jun 23, 7:29 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale14 min
Jun 23, 7:46 PM CDTSevere Thunderstorm WarningOHXRutherford29 min
Jun 23, 7:51 PM CDTSpecial Weather StatementOHXTrousdale24 min
Jun 23, 7:58 PM CDTSpecial Weather StatementOHXDeKalb32 min
Jun 23, 8:05 PM CDTSpecial Weather StatementOHXWilson25 min
Jun 23, 8:08 PM CDTSpecial Weather StatementOHXHumphreys22 min
Jun 23, 8:17 PM CDTSevere Thunderstorm WarningOHXRutherford43 min
Jun 23, 8:20 PM CDTSpecial Weather StatementOHXDeKalb, White25 min
Jun 23, 8:36 PM CDTSpecial Weather StatementOHXCannon24 min
Jun 23, 8:51 PM CDTSpecial Weather StatementOHXWilson24 min
Jun 23, 8:59 PM CDTSpecial Weather StatementOHXHickman, Humphreys, Perry31 min
Jun 23, 9:02 PM CDTSpecial Weather StatementOHXBedford43 min
Jun 23, 9:04 PM CDTAreal Flood AdvisoryOHXRutherford116 min
Jun 23, 9:05 PM CDTSevere Thunderstorm WarningOHXPerry25 min
Jun 23, 9:10 PM CDTSpecial Weather StatementOHXMaury35 min
Jun 23, 9:18 PM CDTSpecial Weather StatementOHXCumberland, Van Buren, White27 min
Jun 23, 9:26 PM CDTSpecial Weather StatementOHXGrundy34 min
Jun 23, 9:37 PM CDTAreal Flood AdvisoryOHXDeKalb, White113 min
Jun 23, 9:44 PM CDTSpecial Weather StatementOHXHickman, Lewis, Perry46 min
Jun 23, 9:48 PM CDTSpecial Weather StatementOHXWilliamson42 min
Jun 23, 9:53 PM CDTFlash Flood WarningOHXRutherford112 min
Jun 23, 9:56 PM CDTAreal Flood AdvisoryOHXHumphreys, Perry, Wayne3 hr
Jun 23, 10:05 PM CDTSpecial Weather StatementOHXRutherford40 min
Jun 23, 10:13 PM CDTSpecial Weather StatementOHXWayne47 min
Jun 23, 10:35 PM CDTSpecial Weather StatementOHXLawrence40 min
Jun 23, 10:40 PM CDTSpecial Weather StatementOHXBedford35 min
Jun 23, 11:04 PM CDTAreal Flood AdvisoryOHXBedford, Marshall, Maury, Rutherford, Williamson116 min
Jun 23, 11:05 PM CDTSpecial Weather StatementOHXBedford, Marshall55 min
Jun 23, 11:08 PM CDTSevere Thunderstorm WarningOHXBedford19 min
Jun 24, 12:22 AM CDTAreal Flood AdvisoryOHXDavidson, Williamson3 hr
Jun 24, 12:28 AM CDTFlash Flood WarningOHXRutherford, Williamson3 hr
Jun 24, 12:30 AM CDTAreal Flood AdvisoryOHXGiles, Marshall, Maury3 hr
Jun 24, 1:45 PM CDTSpecial Weather StatementOHXWarren45 min
Jun 24, 2:11 PM CDTSpecial Weather StatementOHXGrundy49 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.